# SDR HALA2017051400171

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 14,130 hours, 2,191 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 14,114 hours, 2,188 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Regulator Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A NR 2 ENGINE BLEED FAULT.  REPLACED THE NR 2 ENGINE PRESSURE REGULATOR VALVE.
